How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DoogleNK Your Own Question
DoogleNK
DoogleNK, Doctor (MD)
Category: Health
Satisfied Customers: 1139
Experience:  MD
7632001
Type Your Health Question Here...
DoogleNK is online now
A new question is answered every 9 seconds
Health

I have a burning sensation on legs, arms, face. Hands feel ...

I have a burning sensation... Show More
I have a burning sensation on legs, arms, face. Hands feel tight and swollen veins in hands feet are protroted. Been having dizy spells.
Submitted: 8 years ago.
Category: Health
Show Less
Ask Your Own Health Question
replied 8 years ago.
Burning sensations in legs, arms, face could be due to peripheral neuropathy. This is affection of the peripeheral nerves due to diabetes, alcoholism, vitamin B12 deficiency, hypothyroidism, certain drugs, Rheumatoid arthritis, SLE, HIV/ AIDS & a whole lot of other causes. This needs to be investigated further to search the cause by doing vitaminB12 levels, complete blood count, blood sugar levels, thyroid function tests & EMG-NCV.For more information, please read this

Dizzy spells can be caused by anemia (including vitamon B12 deficiency), cervical spondylosis, cardiac diseases like cardiac arrhythmias, orthostatic hypotension, inner ear diseases like Meniers disease, vestibulitis, benign paroxysmal positional vertigo, hypoglcemia & many more causes.For more information, please read this

I think that these symptoms shhould be investigated further by consulting your physician .Treatment would depend on cause.

Kindly press ACCEPT if your question has been answered. FEEDBACK is always appreciated.
______________________________________________________________________
Please note that the information provided is not a substitute to medical advice.